# SDR EGRA9527

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N118MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7096
- System (JASC): 6210 · Main Rotor Blades
- Part: Elastic Bushing
- Part number: 11715856
- Condition: Deterioration
- Location: M/R
- Part time: 1,480 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTIC BUSHING REMOVED BECAUSE OF RUBBER PROTRUSION.  REPLACED WITH NEW ELASTIC BUSHINGS.
